MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL; HCG, KRD

PENUMBRA, INC. RUBY COIL; HCG, KRD
Catalog Number RBY4C0202
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a coil embolization procedure, a ruby coil fell on the ground.The ruby coil was dropped prior to use and therefore, was not used for the procedure.The procedure was completed using a new ruby coil.

Brand Name
RUBY COIL
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7039269
Report Number3005168196-2017-02009
Device Sequence Number1132316
Product Code HCG
UDI-Device Identifier00814548013121
UDI-Public00814548013121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2023
Device Catalogue NumberRBY4C0202
Device Lot NumberF66224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1